# SDR CA951122011

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Tube
- Part number: 206001342001
- Condition: Cracked
- Location: Bolt Slots
- Part time: 11,369 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)TWO CRACKS FOUND IN UPPER ATTACHMENT SLOT STARTING FROM INSIDE AND PROGRESSING OUTWARD. CRACKS WERE STILL WITHIN THE BEVELLED SLOT OF THE UPPER MOUNTING BOLT AREA.
